Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is there any side effect of Phentermine?

hi i'm 17 and i'm an overwight young girl and the doctor prescribed me on phentermine, this is my 3rd day taking it and i started to feel a burning sensation on my nipple is the pill the cause?
Asked On : Mon, 13 Sep 2010
Answers:  1 Views:  1689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcaremagic and thanks for the query.
many people are reporting different side effects of phenteramine like tightness of chest, skin rashes and itching. Your problem is not a commonly documented side effects of this medicine but it is a possible to have this as a side effect of this medicine.
Please consult your doctor for a clinical evaluation.
Take care
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor